# SDR RAAAB295002

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294.5
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK PER CARD 51004, FOUND TRANSVERSE FLOOR BEAM WEB CRACKED AT BS 294.5, LBL 55 AND WL 208.  REPAIRED PER SRM 53-10-2, FIGURE 1.  (X)
